MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS P 501 POST-ANALYTICAL UNIT; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS P 501 POST-ANALYTICAL UNIT; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 05158494001
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The cobas e 801 analytical unit's serial number is (b)(6).The reagent's lot number is 827232 with an expiration date of 30-apr-2026.The calibration and qc were acceptable.The provided images showed strong abnormalities in the sample (a bubble).The investigation determined the root cause of the issue was due to a bubble in the sample.Allegedly, the bubble was not present at the beginning of the sample workflow, and it appeared when the sample tube was handled by the cobas p501 (post-analytical system).It is not possible to determine how the bubble was formed in the sample.A bubble in the sample, caused by the cobas p501, could not be excluded.
 
Event or Problem Description
There was an allegation of questionable elecsys troponin t hs results for 1 patient sample on a cobas e 801 analytical unit.The initial result was 11.82 pg/ml.The repeated result was 356 pg/ml.This result was considered to be correct.The sample was recentrifuged and retested.The result was 357 pg/ml.The sample was repeated because the initial result didn't match the patient's clinical history.

Brand Name
COBAS P 501 POST-ANALYTICAL UNIT
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22576837
Report Number1823260-2025-02243
Device Sequence Number9681494
Product Code JQP
UDI-Device Identifier04015630929061
UDI-Public04015630929061
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05158494001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown